# SDR MALA964939

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2722104
- Condition: Cracked
- Location: Bs 212.37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE LEFT LOWER FUSELAGE INTERCOSTAL, AT FS 212.37 (PN 27-22104), CRACKED IN THE FLANGE RELIEF RADIUS.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACK AND INSTALLING A REPAIR DOUBLER AND STIFFENER IAW FAC SRM 53-90-20, PAGES 87-89.  (X)
